It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 9 of 9 for clonazepam muscle weakness. (0.003 seconds)


... Hi..........I've been taking Clonazepam or Klonopin at the same dose for close to 15 years now. I have never had any bad effects from it. ... (8 replies)
... I'm 34yo. Actually, I developed this muscle weakness and NOW I'm looking for a reason why. ... (8 replies)
... ome. The Celexa helped but the Clonzepan made a much bigger difference. I do get tired more often and sometimes have to nap in the middle of the day. I don't get muscle weakness as much as I get muscle soreness. I'll take being sore over having anxiety attacks any day of the week!! ... (8 replies)

... ut of bed in the morning and I have to push myself a little harder to get my body motivated even when my mind is, but for me, it is a good tradeoff. Even though clonazepam makes me more tired, it gives me excellent anxiety relief and long lasting coverage. ... (8 replies)
... I've been on Clonazepam for about 2 months, .5mg 3 times a day. I'm finding that my muscles are seemingly getting weaker. I read this could be a side effect. ... (8 replies)
... He put me on Celexa to ween me off of Klonopin. I really liked it. It was a bit sedating for me but i was able to come off of Klonopin and I had no panic or anxiety. Another one I tried and really liked was Prozac. I had to come off due to another health issue I was having but hopefully will be going back on it in a month or so. that is my drug of choice. (8 replies)
... J2006, Good, you work out! I have energy, but when I use my muscles for regular, every day things, they start to "burn" and fatigue like the last few reps of a set when using weights. That sound like you? Also, what did your DR end up putting you on? Thanks!:) (8 replies)
... Yes, i guess fatigue is a better word. You need to tell your doctor about this. He may have you take some tests or put you on another medication. Mine was like yours - I used to be able to work out for an hour and i would walk up a flight of stairs and my legs would give out. I would hold a file folder in my hand for minute or so and i would have to place it down. Does... (8 replies)
... I had this when I took it on a regular basis. You should talk to your doctor about this side effect. I actually came off of klonopin for a few months so that I could go back on it as an as needed basis. I still get it sometimes. (8 replies)




Pages: 1

All times are GMT -7. The time now is 11:29 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!